Anaphylactic Reaction to Tc-99m Macrosalb.
Аннотация
A 49-year-old woman developed an anaphylactic reaction to Tc-99m macrosalb used for pulmonary scintigraphy. The patient received an intravenous injection of Tc-99m macrosalb 120 MBq, containing macroaggregates of human albumin 0.14 mg. Within 1 min she developed itching all over her body, an itching throat and dyspnoea. This was followed by urticaria and facial oedema. She was diagnosed with an anaphylactic shock. The patient received clemastine and prednisone, and fully recovered after release from the hospital. According to the Naranjo assessment algorithm, the relationship between the allergic reaction and the administration of Tc-99m macrosalb should be considered as 'probable'.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.